My skin is normally soft and smooth but recently it feels like it roughened and it's dry and my pores have magnified. I've stopped my normal skin routine (which consists of gentle salicylic acid wash or cetaphil, a solution recommended by my dermatolgoist, topical retinoid A at night, and then moisturizer), because it stings, especially when I put on my moisturizer. So I want to strike out that my skin regimen is causing this reaction. Also I've had a case of bed dust mite allergic reaction 3 weeks ago (it' never happened to me before, I'm 22 now), in which my face swell and my skin roughened and felt dry as well. But we've changed carpet to flooring ever since, so the dust have been kept low. But is it because I've grown a high sensitivity to dust mites now? (I've changed my bed covering and my pillow ever since). Or maybe the change in the weather? (But I've never had a problem with the cold and my skin before?-- I did change my skin regimen since this summer so maybe I've developed some skin sensitivity to the cold????)
Perhaps you are in luck and your oily skin has matured a little, which is causing the oily skin treatment regimen to be too strong. Our skin goes through stages. The salicylic acid wash is very drying. I'd try stopping that first. If that's not enough, then can you stop the topical retinoiid A? If the Cetaphil isn't moisturizing enough, I'd ask the dermatologist what he recommends.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.